MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT UC FIXED SIZE 3 / 10 MM; FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA TIBIAL INSERT UC FIXED SIZE 3 / 10 MM; FIXED TIBIAL INSERT
Catalog Number 02.07.0310FUC
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 12/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2018.Lot 114664: (b)(4) items manufactured and released on (b)(6) 2012.Expiration date: 2017-01-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to instability and progression of disease 4 years and 6 months after primary surgery.The surgeon resurfaced the patella, implanted a size 3 patella, and replaced the 10mm tibial insert with a 14mm tibial insert.

Brand Name
TIBIAL INSERT UC FIXED SIZE 3 / 10 MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7206148
Report Number3005180920-2017-00861
Device Sequence Number917201
Product Code JWH
UDI-Device Identifier07630030817038
UDI-Public07630030817038
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2017
Device Catalogue Number02.07.0310FUC
Device Lot Number114664
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/21/2017
Initial Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;